# SDR AMTA200300388

- Difficulty date: March 21, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS FLOOR PATH LIGHTS NOPERTIVE NEXT TO ROW TWO.  SECURED LOOSE CONNECTION.  OPS CHECK NORMAL. (M)
